If you need an accessible version of this item please contact JSTOR User Support

The Derivative of Arctan x

Norman Schaumberger
The Two-Year College Mathematics Journal
Vol. 13, No. 4 (Sep., 1982), pp. 274-276
DOI: 10.2307/3027134
Stable URL: http://www.jstor.org/stable/3027134
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Derivative of Arctan x
Preview not available

Page Thumbnails

  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276